# SDR FDEA200909153300

- Difficulty date: September 15, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 58,101 hours, 8,443 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB2886504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 3 SLAT AREA, STA XOS 464 L/E UPPER ACCESS CUT OUT FOR WING ANTI ICE TELESCOPIC DUCT CRACKED AT 02 CORNERS.  REPAIR IAW SRM 57-40-01, FIG 201 REV 41.
